Dr .V.M.Govt.Medicalcollege,Solapur.

Time table : Foundation course for I M.B.B.S.(batch -2019-20)

From : 01/08/2019 to 31/08/2019

Date	Time	Morning session	Time	Afternoon session	Co- ordinating
		Time : 9am to 1pm		Time : 2pm to 5pm	Dept.
1/8/19	9am to 1pm	Welcome address by Dean to Newlyadmitted I MBBS Students(Welcome by Dean, Deputy Dean, HostelWarden, Head of Dept. of Anatomy,Physiology, Biochemistry & CommunityMedicine, President of Student Association ,Ladies representative and Chairman ofAntiragging committee)	2pm to 4pm	Orientation-to Dept.of Physiology(Various labs & lecture halls, introduction of teachers &students)5 batches (A,B,C,D,E)Visit to college office (UG section, Examination section)	Anatomy
			4pm to 5pm	<u>Guidance on</u> – Antiragging [Dr.D.G.Bansode]	
2/8/19	9am to 1pm	Orientation- to Dept.of Anatomy (Various labs & lecture halls, introduction of teachers &students) 5 batches(A,B,C,D,E)	2pm to 5pm	Orientation- to Dept of Biochemistry (Various labs & lecture halls, introduction of teachers &students) 5 batches(A,B,C,D,E)	Physiology

Date	Time	Orientation to Dept. of Community Medicine (Various labs & lecture halls)	Orientation to Dept. of Pathology ((Various labs & lecture halls)	Orientation to Dept. of Microbiology (Various labs & lecture halls)	Orientation to Dept. of Pharmacology (Various labs & lecture halls)
3/8/19	9am to 11 am	Batch-A	Batch-B	Batch-C	Batch-D
	11am to 1pm	Batch-B	Batch-C	Batch-D	Batch-A
	2pm to 3.30pm	Batch-C	Batch-D	Batch-A	Batch-B
	3.30pm to 5pm	Batch-D	Batch-A	Batch-B	Batch-C
4/8/19	Holiday (Sunday)			1	

Date	Time	Visit -A Block	Visit- B block	Visit -B block	Visit -C block	Visit -OPD
		(Medicine ward, ICU, Dialysis Unit, Skin ward, Psychaitry ward)	(Medical superintendent office,BloodBank,Ia bourroom,Gynaec ward, Neonatal ICU,PICU)	(Trauma care unit, ENT, Ophthalmology & orthopedics wards& various operation theaters, CT scan & MRI)	(FMT Dept, Medical record section, Burn ward, prisoner ward, Medical stores, TB ward, District tuberculosis centre, kitchen)	(various OPD, casualty dept., Minor OT, ART opd, ARV opd, VCTC, Central laboratory, OPD paper Registration counter, X- Ray Unit, Drug Dispensery, Medical social worker Room)
5/8/19	9am to 11am	Batch-A	Batch-B	Batch-C	Batch-D	Batch-E
	11am to 1pm	Batch-B	Batch-C	Batch-D	Batch-E	Batch-A
	3pm to 5pm	Batch-C	Batch-D	Batch-E	Batch-A	Batch-B
6/8/19	9am to 11am	Batch-D	Batch-E	Batch-A	Batch-B	Batch-C
	11am to 1pm	Batch-E	Batch-A	Batch-B	Batch-C	Batch-D

6/8/19			2pm to 3.30pm	Language programme (2hr) Module 1: Importance of Language In Communication	physiology
			3.30 pm to 5pm	computer skills (2hrs) Module 1:Basic orientation of computer & its use (MS-CIT Expert)	
7/8/19	9am to 10 am	<u>Guidance on</u> -Medical profession & Physician's role in society (Hippocratic oath) [Dept-Community Medicine]	2pm to 3pm	Library visit [Mr.Jare]	Biochemistry
	10am to 11am	Guidance on -Alternate health systems in country & history of medicine [Dept-Community Medicine]	3pm to 5 pm	Leisure & extracurricular activity (2hr)	
	11am to 1pm	<u>Guidance on</u> – Doctot-patient relationship [Dept.of Psychiatry – Dr. VanashreePatil]			
8/8/19	9am to 11 am	Guidance on -Health care system & its delivery [Dept-Community Medicine]	2pm to 5pm	Guidance on -Medical ethics, attitudes	Anatomy
	11am To 1pm	Guidance on -National health priorities and policies[Dept-Community Medicine]		[Dr .Bhoi S.]	
9/8/19	9am to 1 pm	Field visit (visit to Urban Health Centre) [Dr.PoonamSancheti]	2pm to 5pm	Sports (4hr) – Cricket/volleyball/football/basketball/ carrom/chess/tabletennis/badminton	physiology
10/8/19		Holiday(II Saturday)			
11/8/19		Holiday (Sunday)			
12/8/19		Holiday (Bakari Id)			
13/8/19	9am to 10 am	Guidance on - Time & stress management [Dr.AgrawalPushpa]	2 pm to 3pm	<u>Guidance on</u> - Language Module 2:Interactive Role Play by faculties	

	10am-12 pm	Guidance on - professionalism and Ethics [Dr. ChakoteSmita]	3 pm to 5 pm	Leisure & extracurricular (2hr)	
	12pm-1pm	Guidance on - Interpersonal relationship ,Communication [AET-COM] [Dr.S.A.Mundewadi]			
14/8/19	9am to 1 pm	Skill module (First AID,CPR& BLS) by Video interaction/Direct observation of procedural skills (DOPS) [Dept- Anaesthesia]	2pm to 3.30pm 3.30 pm To 5pm	Language programme (2hr) Module 3: Need based teaching to students – Marathi (Communication),English (Communication & Writing Discussion by teachers/peer students (Mentorship) Computer skills(2hr) Module 2:Basics of Microsoft Office	Anatomy
15/8/19		Holiday(Independence Day)			
16/8/19	9am to 1pm	Field visit (visit to community Health Centre)	2pm to 5pm	Sports (4hr)- Cricket/volleyball/football/basketball/ carrom/chess/table tennis/badminton	physiology
17/8/19		Holiday (Parasi Day)			
18/8/19		Holiday(Sunday)			
19/8/19	9am to 1 pm	Skill module(Primary wound care,suturing ,) by Video interaction/Direct observation of	2pm - 3.30 pm	Language programme (2hr) Module 4:Small Group Discussion with small Task	Biochemistry
		procedural skills (DOPS) [Dept-Surgery]	3.30 pm To 5pm	computer skills (2hrs) Module 3:HIMS system	
20/8/19	9am to 1 pm	Skill module(Bandaging , Hemostasis) by Video interaction/Direct observation of procedural skills (DOPS)	2pm to 3.30pm	Language programme (2hr) Module 5:Documentry movie of 30 min followed by Group discussion	Anatomy

		[Dept.of surgery]	3.30 pm To 5pm	Computer skills(2hr) Module 4: e Poster	
21/8/19	9am to 12 pm	Skill module (Medical Emergencies- First Aid)) by Video interaction/Direct observation of procedural skills (DOPS) [Dept - Medicine]	2pm to 3.30pm	Language programme (2hr) Module 6:Interactive Role Play by students	physiology
	12 pm to 1pm	Street play – TB (DrChitnis)	3.30 - 5pm	Leisure & extracurricular activity (2hr)	
22/8/19	9am to 1 pm	Skill module (Biomedical waste management) by Video interaction/Direct observation of procedural skills (DOPS)	2pm to 3.30pm	Language programme (2hr) Module 7: Guest Lecture by Expert Faculties in Language	Biochemistry
		[Dept-Microbiology]	3.30 pm To 5pm	Computer skills(2hr) Module 5: Searching medical Literature	
23/8/19	9am to 10 am	Guidance on -Universal precautions Patient safety and biohazard safety [Dept – Microbiology]	2pm to 5pm	Sports (4hr) - Cricket/volleyball/football/basketball/	Anatomy
	10am To 11am	<u>Guidance on</u> - Vaccinations [Dept- Paediatrics]		carrom/chess/table tennis/badminton	
	11 am to 1pm	<u>Guidance on</u> – Professional Development & Ethics			
24/8/19		Holiday(II Saturday)			
25/8/19		Holiday(Sunday)			
26/8/19	9am to 1 pm	Skill module(Bandaging, stabilization of Fracture in RTA) by Video interaction/Direct observation of procedural skills (DOPS)	2pm to 3.30pm	Language programme (2hr) Module 8:Live patient History taking by students	physiology
		[Dept orthopaedics]	3.30 pm To 5pm	Computer skills(2hr) Module 6: Use of Computer skills in medical Education	

27/8/19	9am to 1 pm	Skill module(snake bite & scorpion bite) by Video interaction/Direct observation of procedural skills (DOPS)	2pm to 3.30pm	Language programme (2hr) Module 9:Interactive Role Play and Games	Biochemistry
		[Dept –Forensic Medicine]	3.30 pm To 5pm	Computer skills(2hr) Module 7: E learning	

28/8/19	9am to 11 am	Skill module(Burns) by Video interaction/Direct observation of procedural skills (DOPS) [DeptSurgery]	2pm to 3.30pm	Leisure & extracurricular activity (2hr)	Anatomy
	11am to 1pm	Guidance on – Consumer Protection ActMedicolegal Aspects	3.30 pm To 5pm	Street play- Disaster management	
29/8/19	9am to 1 pm	Skill module(vasovagal syncope) by Video interaction/Direct observation of procedural skills (DOPS) [DeptMedicine]	2pm to 3.30pm	Language programme (2hr) Module 10: Museum visit for names of Organs in local language	physiology
			3.30 pm To 5pm	Computer skills(2hr) Module 8: E Lab	
30/8/19	9am to 11 pm	Language programme (2hr) Computer skills(2hr)	2pm to 5pm	Sports (4hr)- Cricket/volleyball/football/basketball/	Biochemistry

	11am to 1pm	<u>Guidance on –</u> University rules (examination & attendance) [Dr.Surdi A.D.]		carrom/chess/table tennis/badminton	
31/8/19	9am to 11 am	Skill module(ambulance) [Medical superintendent- DrDaokar R.G]	2pm to 3.30pm	Language programme (2hr) Module 11:Assessment and Reflections	Anatomy
	11 am to 1pm	<u>Guidance on</u> – Professional Development & Ethics	3.30 pm To 5pm	Computer skills(2hr) Module 9:Reflections and Assesement	

Subject/Content	Number of hours
Orientation	31
Skill module	32
Field visit to community health centre	8
Professional development including ethics	8
Sports	16
Extracurricular activities	8
Enhancement of language/ computer skills	40